# SDR DALA2014072104188

- Difficulty date: July 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 57,854 hours, 42,204 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE CABLE WAS OUT OF ALLOWABLE RIG LIMITS. THE CABLE WAS ADJUSTED AND THE SYSTEM WAS RIGGED BACK INTO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
